Opuscula Math. 36, no. 1 (2016), 69-79
http://dx.doi.org/10.7494/OpMath.2016.36.1.69

 
Opuscula Mathematica

Positive solutions of boundary value problems with nonlinear nonlocal boundary conditions

Seshadev Padhi
Smita Pati
D. K. Hota

Abstract. We consider the existence of at least three positive solutions of a nonlinear first order problem with a nonlinear nonlocal boundary condition given by \[\begin{aligned} x^{\prime}(t)& = r(t)x(t) + \sum_{i=1}^{m} f_i(t,x(t)), \quad t \in [0,1],\\ \lambda x(0)& = x(1) + \sum_{j=1}^{n} \Lambda_j(\tau_j, x(\tau_j)),\quad \tau_j \in [0,1],\end{aligned}\] where \(r:[0,1] \rightarrow [0,\infty)\) is continuous; the nonlocal points satisfy \(0 \leq \tau_1 \lt \tau_2 \lt \ldots \lt \tau_n \leq 1\), the nonlinear function \(f_i\) and \(\tau_j\) are continuous mappings from \([0,1] \times [0,\infty) \rightarrow [0,\infty)\) for \(i = 1,2,\ldots ,m\) and \(j = 1,2,\ldots ,n\) respectively, and \(\lambda \gt 0\) is a positive parameter.

Keywords: positive solutions, Leggett-Williams fixed point theorem, nonlinear boundary conditions.

Mathematics Subject Classification: 34B08, 34B18, 34B15, 34B10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Seshadev Padhi, Smita Pati, D. K. Hota, Positive solutions of boundary value problems with nonlinear nonlocal boundary conditions, Opuscula Math. 36, no. 1 (2016), 69-79, http://dx.doi.org/10.7494/OpMath.2016.36.1.69

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.